• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Girlie question *warning possibly tmi*

BubblyPenguin

Recovering Foodaholic
#1
Hey guys,
I'm sure I've seen a thread on this somewhere but can't remember where...
I've only in the last few months started getting regular, proper periods again after coming off the pill and losing weight.
I just wondered if anyone had a problem with feeling nauseaus while on their TOTM- I never have- I have awful back ache and stomach ache- the usual, but it's making me feel so sick!

I've been asleep a fair bit today as I just went to bed for feeling so crappy- it has meant, however that I haven't nibbled lol.

I'm not sure if it's a sick feeling or the pain is making me feel sick if you know what I mean. Any insight would be great x
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

curlywurly1234

Cambridge Consultant
#2
Hey hon
Just wanted to send you big hugs hope you are starting to feel better soon.
I have not had the sickness but have had very few totm's since being on cd acutally I have had 2 in 6 1/2 months..
I have had the worst pmt whilst being on cd too around the time I should be getting one. I think it effects us all in different ways..
Drink plenty of water hon and take it easy take some pain relief too.
take care
xx
 

claira07

needs a real kick in the
#4
goodnes i had 9 days of totm and was awful, felt like i was dying each time, sick headaches, no energy this would be 7-9days on 5-7 of then 7-9on so on for about 11 weeks wnt back to the doc and back on depo injection, touch wood they have stopped so has the crappy feeling xxx
 
#5
Ive not had a period or bleed for over 5 years, low and behold a few days ago it started, the worst pain imaginable, some what similar to yours Claire, and unfortunatly ive not found anything to help it, no amount of pain relief, water, hot water bottles, deep heat, massages.... helps :( i wouldnt mind but its not even heavy :(

So i feel for you, i really do *hugs*
 

alipally

Serial Dieter!
#6
Nausea, is probably due to the period pain, esp if they've been absent for a while...

Claira, the reason for your bizarre cycle was probably withdrawal from the Depo injection. As the hormones decrease your body has trouble knowing what to do! tbh, depo is an inexact science, and the doses are hefty For this reason, I, personally would prefer a more accurate dosage of hormones to avoid the problems you've just described.

Weight changes with progestrogen only contraception usually affect the patient in bizarre ways... with either increased bleeds or if you previously had them then sometimes the just stop (which can be a bit distressing)

Anyway, I hope that it all settles down soon. and you take plenty of fluids and enough analgesia!

You can mix ibuprofen with paracetamol or cocodamol if one or the other aren't providing enough relief.
HTH
 

Laura Croft

Happily maintaining
#7
SS/SS+ing really seems to wreak havoc with a lot of ladies hormones. I didn't get a TOTM until 2 months after I finished SS+ing last time. On 810, things have been fine which makes me rather relieved. Could do without haywire hormones!
 

claira07

needs a real kick in the
#8
i never had this problem any time over the 10 years ive been on and off depo, cant have other contraception cos i have to much estrogone in my body and extra makes me really depressed, its a pain but i dont mind depo, i prefer to not get periods, spoke to doc and apparently when you make a major change to a diet periods are likely to be affected, different ways for different people, for eg when ur anorexic they often stop completly, doc said when i go up plans it would regulate again, i came off depo to help my weight loss, but as it only makes you hungrier and not actually gain weight as such i thought i may aswell go back on cos im not hungry in ketosis anyway, he said if it does affect my loss i can stop it again, and matt will have to have the chop lol.
so hopefully any changes to our totm will regulate again once we start going up the plans or maintaining, our bodies are delicate and dont like change lol.
however if it is affecting you in a way you are not happy talk to your doc, they can help, transamic acid or Norethisterone can often help with excessive bleeds, not sure what helps to return them but i know there is something available.
hope everyone gets on ok xxxx
 

BubblyPenguin

Recovering Foodaholic
#9
Well I'm feeling much better today- apart from a bit of sickness this morning. I had a good sleep which helped- I had a nice hot shake and a couple of painkillers, just paracetamol before bed and that seemed to knock me out! Strange dreams though, but I've always had rather random and gruesome dreams during TOTM. Thanks for all your input guys, if I keep getting it and it's particularly debilitating, I'll head to the docs xx
 


Similar threads